# SDR SWIA200718159

- Difficulty date: April 3, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,609 hours, 10,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD OVERHEAD EMERGENCY FLOODLIGHT IS INOP.  REPLACED OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-16.
